Meeting	Forum	Time	Place	Meeting #
1 February 2023	Academic Council	16:15-18:45	1525-626	2023-1

Participants	Dean Eskild Holm Nielsen (EHN), Anne Jensen
Tarticipants	
	(ANJ/ENVS), René Gislum (REG/AGRO), Jens
	Malmkvist (JEM/ANIS), Björn Andresen (BJA/ECE),
	Hanne Lakkenborg Kristensen (HLM/FOOD), Søren
	Wandahl (SWA/CAE), , Martin Heide Jørgensen
	(MHJ/MPE), Hadi Sehat (HAS/ECE), Maria Holst
	Kjeldsen (MHK/ANIVET)
	Ahmad Madary (AHM/TAP), Stine Wendelbo Bjorholm
	(SWB/TAP), Louise Fischer Koue (LFK/TAP)
	(SWD/TAF), Louise Fischer Roue (LFR/TAF)
	Stine Munkholm Jespersen (SMJ/stud.), Aske Høj
	Merrild (AHM/stud), Matouš Najman (MAN/stud.)
	Merria (Arrivi/stad), Matous Najinan (MAN/stad.)
	Prion Vintor (PVI /Took dokn.)) Honno Vostor
	Brian Vinter (BVI/Tech dekn.)), Hanne Vester
	Rasmussen (HVR/ADM), Mie Lundgaard (MLU/Tech
	DKN), Alexander Küster (AK, Tech DKN)
Apologies for absence	Annette Baattrup-Pedersen (ABP/BIOS),
	Thomas Lykke-Møller Sørensen (TLS/BCE)
	Emre Karaman (EMA/QGG), Emil Lunau Bentsen
	(EWLB/stud.),
Guests	Item 4: Ole Hertel and Thomas Plesner
	Item 5 and 6: Finn Borchsenius
Minutes	Alexander Küster (AK)

Item #	Time	Item and appendices	Owner	
1	16:15-16:20 (5 min.)	Approval of agenda	AJ	
Anne welcomes to the first meeting of the academic council in 2023.				
2	16:20-16:25 (5 min.)	Approval of minutes	AJ	
The minutes were circulated with the agenda. Minutes were approved. Ida is off sick. Alexander is her substitute.				

Item #	Time	Item and appendices	Owner
3	16:25-16:35	Welcome to new	AJ
	(10 min.)	student members.	
		Short introduction	
		round	

Welcome to Matous who is the new student member of the Council. The members introduced themselves.

Anne will be in dialogue with the student representatives about regular meetings to discuss their ideas for agenda items, the tasks and procedures of the Council. When possible, Eskild will also participate in the meetings.

Some of the members of the Council were not able to be here today (Anette Baattrup-Pedersen from Ecoscience, Emra Karaman from QGG, Emil Lunau Bentsen and Thomas Lykke Møller-Sørensen)

4	16:35 - 17:15	Public sector	AJ
	(40 min.)	consultancy	OH/TPL
		Introduction of new	
		Vice Dean of outreach	
		Ole Hertel and the	
		area	
		(Theme discussion public sector consultancy: 15 min intro v. Ole Hertel and Thomas Plesner 10 min presentation from Academic Council person working within the area dilemmas – research based consultancy	
		20 min discussion)	

As of January 1, Tech has appointed a new Vice Dean, Ole Hertel, who formerly was the Head of Department of Ecoscience.

The Council has never had a full introduction to the public consultancy area. Some of us know it very well but for others it is not known even though it is an important part of the Faculty, therefore this is a fine opportunity to introduce both Ole Hertel and the public consultancy area

Ole Hertel attends online, while Thomas Plesner, who is advisor for Ole, is here in person.

Science-based policy advise is a cornerstone for the Faculty. It includes direct advice but also research, monitoring and emergency response.

The strategic placement of the science-based advisory is under both collaboration, research and education. Science-based advisory means we contribute to knowledge-informed democracy.

It is an area with much applied research within selected target areas.

Every 4 years, we negotiate the framework contract for service agreements. The Faculty has service agreements with the Ministry of Agriculture, coordinated by DCA, and the Ministry of Environment, coordinated by DCE.

The Faculty also has contracts with private actors

All the science-based advisory work is based on an armlength principle. The Faculty is conducting science-based advisory work independently and respecting the general freedom of research that prevails in academia.

There are 2 centers at the Faculty, DCA and DCE. these centers coordinate the contact and negotiates the contracts with the ministries and private actors, and liaise with the departments that are qualified for the assignment.

The Faculty earns DKK 364 million annually on public sector consultancy

There is a large difference among the departments at TECH concerning public sector consultancy. The engineering departments conduct less public sector consultancy than the environment and food departments.

The quality assurance system contributes to high quality, documentation and credibility as well as protection against external pressure on the research.

To make sure there is a consistent quality in the science-based advisory work, a service check was launched in the fall 2022. The service check is still running, and several workshops will be conducted over the next months

Thomas reports that the process of the service check of all science-based advisory work is open, and there is a folder on the Tech homepage with all the materials for the service check.

A major hurdle within the area of public consultancy, is the public sector 2% cut every year. AU and TECH have ongoing discussions with the ministries to exempt public science-based advisory work from the annual 2 % cuts.

Ole Hertel will visit all Tech departments and consult on and discuss their public sector advisory work and other science-based consultancy conducted with private actors.

	17:15-17:25 (10 min)	BREAK	
5	17:25 – 17:40 (15 min.)	Education report Presentation of the conclusions	FBO

The annual AU Education Report is ready, and Finn Borchsenius presents the conclusions.

The report contains the data on Tech's degree programs and is prepared in the Tech's Educational Forum

There are a range of quality indicators, and Finn presents indicators for selected individual studies, with a focus on the indicators that are progressing good or decreasing for the individual study programme.

The main conclusion from the report is that the degree programs in general are characterized by high quality and professionalism. However, the teaching evaluation can be improved for some Bachelor and Master programmes. Another conclusion is that some Master programs have too high unemployment rates.

6	17:40-17:45	Status AU Viborg	FBO
	(5 min.)		

Finn gives a status of AU Viborg

There will be a new vet-school at AU Viborg. AU Viborg will be built around an integrated educational model. The prequalification application for the veterinary medicine education has been accepted. The animal science and plant- and food science prequalification application has been submitted on February 1st 2023. There will be a meeting in Foulum building site steering group at 7. February 2023. There is a draft report incoming about the plan addressing student living and transport. There is also collaboration on the development for a climate-energy plan for AU Viborg

7	17:45-18:45	Research evaluation	AJ
	(15 min.)		BVI
		Initial discussion of	
		the impact of	
		research	

Moved to the next meeting. The members should reflect on the impact of research and the different impacts of the research field, before the next meeting.						
8		18:00-18:15 (15 min.)	Honorary doctorates Evaluation process 2023	AJ		
	As agreed, we have suggested a process for the nomination of honorary doctorates. The process is discussed and approved, but a geographical aspect will be included. The council considers the nomination for the honorary doctorates as a possibility as an opportunity to have a closer scientific as well as strategic collaboration with an external person who can contribute to the development of our faculty.					
9		18:15-18:20 (5 min.)	Proposals for members and substitutes for the Committee for Scientific Misconduct	AJ		
		cil should be considering matering materials.	embers and substitutes for t	he committee.		
10		18:20-18:30 (10 min.)	Annual cycle of work (årshjul) Meeting schedule Topics for discussion	AJ		
We have made an overview of the fixed items on the agenda and a list of suggested items for discussion in the year to come. The Annual cycle of work is agreed upon.						
11	•	18:30- 18:35 (5 min.)	PhD degrees since last meeting	AJ		
18 PhD degrees have been awarded since the last meeting.						
12		18:35-18:45 (10 min.)	AOB	AJ		
Please remember to sign up for the AU Gender Equality and Diversity conference on March 2nd, which this year has the theme of Inclusive workplace culture. From this year onwards, the Sandbjerg seminar takes place on the last Thursday-Friday of August every year, which hopefully will enable the students to participate and which hopefully will avoid conflict with major appication deadlines for researchers						
	The meetings in the academic council will be moved to 15:00. Students as well as research and TAP					
	members applauded this move of timing					